English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51776/86996 (60%)
Visitors : 8378479      Online Users : 67
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/67884


    Title: Wind loads on square cylinder in homogenous turbulent flows
    Authors: 鄭啟明;Cheng, C. M.;盧博堅;Lu, Po-chien;Chen, R. H.;鄭啟明;Cheng, C. M.;Chen;R.
    Contributors: 淡江大學水資源及環境工程學系
    Date: 1992-10-01
    Issue Date: 2011-10-23 02:10:51 (UTC+8)
    Publisher: Elsevier
    Relation: Journal of wind engineering and industrial aerodymanics 41(1-3), pp.739-749
    DOI: 10.1016/0167-6105(92)90490-2
    Appears in Collections:[水資源及環境工程學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback